Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Loss of appetite after miscarriage. Sore throat, cough, frequent urination. Why?

I had an early miscarriage about 2 weeks ago. Since then I have completely lost my appetite , I have to force myself to eat, the smell and taste of some foods makes me feel sick and whilst eating I feel like I m going to throw up. I also have picked up an extremely sore throat , feels like sandpaper and a cough . I have been urinating a lot more than usual. Whenever I drink any fluids it goes straight through me. I am also tired all the time.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Dec 2012

From your description it is very likely that you are having an infection most probably of your urinary tract and throat. Proper evaluation by your doctor would have to be done. A throat swap, urine analysis and blood work will have to be done. I will also advise you do a pelvic ultrasound to make sure that the miscarriage was complete (early bleeding during pregnancy does not mean that you actually have completely miscarriage or even miscarriage at all). The ultrasound just to make sure you are not still pregnant.
If your lab tests confirm infection then appropriate antibiotic will have to be started.
If no infection noticed then your problem is like psychologically probably due to stress from the miscarriage, hence you will need to consult with a psychiatrist.

Hope this helps
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor